Title of article :
An efficient solution procedure for fuzzy relation equations with max-product composition
Author/Authors :
Jiranut Loetamonphong، نويسنده , , J.، نويسنده , , Shu - Cherng Fang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
5
From page :
441
To page :
445
Keywords :
Fuzzy relation equations , Max-product composition , minimal solutions.
Journal title :
IEEE TRANSACTIONS ON FUZZY SYSTEMS
Serial Year :
1999
Journal title :
IEEE TRANSACTIONS ON FUZZY SYSTEMS
Record number :
395075
Link To Document :
بازگشت